# SDR C2XA09SH056

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145
- Aircraft serial: 261
- Aircraft time: 21,286 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR THRESHOLD HAS MULTIPLE AREAS OF CORROSION (ALL MARKED).  MAINTENANCE REMOVED AND REPLACED CARGO DOOR THRESHOLD IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
